

Mid -Season Monitoring Field Visit Program for On-Station CET and On-Farm Trials for SGF (2019 - 2020)

$(22^{nd} November to 2^{nd} December 2019)$

[SGF Partners]

Days		Place	Activity	Time
DAY 0	21-11-2019		Travel to Nagpur-AIR (ZRH-DEL-NAG), (ZRH-DOHA-NAG),	
(Thursday)		Zurich/Indore	(IDR -NAG)	Wee Hours
DAY 1 (Friday)	22-11-2019	Nagpur	Check-in at hotel in Nagpur (FiBL, Team)	
		Akola (PDKV)	Travel to Akola- TAXI (Approx. 5-hour drive)	01:30 PM
			Check-in at PDKV, Guesthouse	
			Brief interaction with SGF Project Team	02:00 PM - 05:30 PM
			Visit to Cultivar Evaluation Trial (CET)	
DAY 2 (Saturday)	23-11-2019	.,,	Updates on project activities-PDKV, Akola	00.00 AM 04.00 DM
		Akola	Field Visit to other trials at PDKV, Akola	08:30 AM - 01:00 PM
		Khandwa	Travel to Khandwa- TAXI (Approx. 6-hour drive)	7:00 PM
			Check-in at the Hotel in Khandwa	
DAY 3 (Sunday)	24-11-2019	Khandwa (RVSKVV)	Discussion and Visit to trials at RVSKVV, Khandwa	07:30 AM - 10:30 PM
		D 11	Travel to Dan dhana TAVI (Annuar 1 have drive)	11:30 AM - 05:30 PM
		Pandhana (CottonConnect)	Travel to Pandhana-TAXI (<i>Approx. 1-hour drive</i>) Visit to Trials of CottonConnect	
			Visit to Trials of CottonConnect	
		Maheshwar	Travel to Maheshwar- TAXI (<i>Approx. 3-hour drive</i>)	8:30 PM
			Check-in at the Hotel in Maheshwar	
DAY 4	25-11-2019	Jhabua	Travel to Alirajpur- TAXI (<i>Approx</i> . 5-hour drive)	09:30 AM - 4:30 PM
(Monday)	23-11-2019	Jnabua	Check-in at the Hotel in Alirajpur	09.30 AWI - 4.30 PWI
DAY 5 (Tuesday)	26-11-2019	Alirajpur (ASA)	Visit to Trials of ASA (<i>Approx. 1-hour drive</i>)	09:00 AM - 03:00 PM
		T 1	Travel to Indore-TAXI (Approx. 4-hour drive)	7:00 PM
		Indore	Check-in at the Hotel in Indore	
Only for FiBL Staff	27-11-2019 to 28-11-2019	FiBL's Internal Activities $*$ After visit to ASA, all partners are free to join us again at Raipur/Bhawanipatna, starting 30th morning		
DAY 6 (Friday)	29-11-2019			As per convenience
			Travel to Raipur	
			Check-in at the Hotel in Raipur	
DAY 7 (Saturday)	30-11-2019	Raipur	Travel to Bhawanipatna- TAXI (<i>Approx. 6-hour drive</i>)	9:00 AM
		Bhawanipatna	Check-in at the Hotel in Bhawanipatna	7:00 AM
DAY 8	01-12-2019	Bandhapari	Field Visit to trials at FFID-Chetna	10:00 AM - 05:00 PM
(Sunday) DAY 9 (Monday)	02-12-2019	(FFID-Chetna) Mading	Field Visit to trials at FFID-Chetna	08:30 AM - 12:00 PM
				00.50 AIVI - 12.00 F IVI
			Travel to Raipur- TAXI (Approx. 6-hour drive)	7:00 PM
		Daimur	Check-in at the Hotel in Raipur OR Departure to Respective Destinations	
		Raipur	Destinations	

Please note;

- 1. It is mandatory nominated at least one participant from your organization to visit all the trial locations with FiBL team, as indicated on the plan (attached). All of us must unfailingly abide by the travel schedule and timelines.
- 2. *All the participants must reach and gather in PDKV, Akola- Maharashtra in the morning of November 22th, 2019.
- 3. All the participants shall make their own travel/stay arrangements at their ease, and expenses towards travel, boarding, lodging, local transportation or any such costs related to this visit for shall be borne by their respective organization.
- 4. Basic arrangements at your respective trial locations will be responsibility of the local project staff.
- 5. No last-minute changes will be entertained, as this schedule is confirmed keeping in view, the travel plan of Project Team from FiBL, Switzerland.
- 6. Please generously assist other SGF project partners with their queries in regards to travel/ logistics or any with any such information, if required.
- 7. *2 days (27-11-2019 & 28-11-2019) are totally reserved for FiBL team's internal activities. During these days, other travelling participants are free to carry out their own professional activities and move to their base. Also, participants can also choose to continue for 2nd leg of travel to Bhawanipatna from 30th NOV to 2nd DEC for visiting Chetna's field activities